Psycho-Babble Medication Thread 1108345

Shown: posts 1 to 4 of 4. This is the beginning of the thread.

 

I dont know how to do this, med mess

Posted by B2chica on February 5, 2020, at 2:39:56

I need to write a thousand words, yet i cant seem to find one.

please help!
thats what i need to say.
i have no job/coworkers, no close friends to confide in, i no longer have a GP (stopped private practice), no T -ive tried emailing 5 times in Jan. with no response, and no longer pdoc (not seeing px anymore). Used his PA (one appt) but poor dealings with him and his office and i dont think i could or would see him again. i dont leave the house but maybe once or twice a week, it gets harder every time. TO be quite frank even if i desperately wanted to i dont think i could call, anyone.

from end of December (or earlier i dont really remember) my sleeping is bad insomnia. gained 15lbs in about 2 months which caused a bad back injury crutches for 2 weeks. month of january sleeping 12-16hours day.
since i started med (5 days ago) i think ive slept a total of about 6-7 hours (two nights no sleep). i'm agitated at night, weird wired energy (negative to self).

i have to constantly stare into my chidren's faces to remind myself why i insist on choosing to suffer daily. the only reason i cant stop the med is the thought of going back to how i was in jan... is not something i can even think on right now. when i wasn't sleeping i was crying. even now my depression lingers and with my irritability i start to get upset and even that turns to tears.

i can't stop, i cant keep going on, i have no one to call. and it has taken me 3 weeks of thinking about posting something like this here for me to finally do it.

i dont know what to do or how to fix this. i have 'iffy' insurance that has changed two of my meds and wont allow me another. i dont think ive ever witnessed Anyone's life go downhill so fast as mind has these last few months. Either myself or my situations only seem to get worse each month.

is there anything i can even do? i'm not going to just pick a name out of the 'phone book' and i have no one i can ask for referrals (tried that with with no response)

I'm afraid of where i'll be next week, let alone next month.


more likely than not there is nothing anyone here can do to help. But i can't help but think i have a better chance with this great group of strangers than i do from anyone IRL, for if nothing else at least i have been able to tell someone that understands the depths of this scream.
thank you
b2

Pristiq (now generic- less energy and breakthrough crying
dexedrine 15mg BID
gabapentin 300mg 1-2x day
lorazepam 1mg evening
desipramine 75mg evening
hydroxizine prn
lunesta 3mg (stopped taking 2 nights ago).
Ibuprofen 400-800mg/day (was on tramadol until middle of Jan.)

 

Re: I dont know how to do this, med mess

Posted by undopaminergic on February 5, 2020, at 3:35:31

In reply to I dont know how to do this, med mess, posted by B2chica on February 5, 2020, at 2:39:56

Hi B2

As you said, there is probably not much anyone here can do to help you.

> Pristiq (now generic- less energy and breakthrough crying
> dexedrine 15mg BID
> gabapentin 300mg 1-2x day
> lorazepam 1mg evening
> desipramine 75mg evening
> hydroxizine prn
> lunesta 3mg (stopped taking 2 nights ago).
> Ibuprofen 400-800mg/day (was on tramadol until middle of Jan.)
>

Your regimen is reasonable.

Have you tried augmentation with lithium? You don't necessarily have to take a full "antimanic" dose.

What about amino acid precursors to neurotransmitters? For dopamine and noradrenaline (norepinephrine), there is phenylalanine, tyrosine, and L-dopa, in order of potency. For serotonin there is tryptophan and 5-hydroxytryptophan (5-HTP).

Then there are vitamins and supplements. Some find that S-adenosyl-methionine (SAMe) helps. Vitamin B6 in the form of pyridoxine is involved in the synthesis of monoamine neurotransmitters.

Then there is modafinil (Provigil) and armodafinil (Nuvigil).

MAOIs... tranylcypromine (Parnate), isocarboxazid (Marplan), phenelzine (Nardil), selegiline (esp. in the form of the EMSAM patch). If you try these, be very careful with amphetamines (ie. Dexedrine) and serotonergics (Pristiq).

-undopaminergic

 

Re: I dont know how to do this, med mess B2chica

Posted by Jadde on February 5, 2020, at 14:46:23

In reply to I dont know how to do this, med mess, posted by B2chica on February 5, 2020, at 2:39:56

Hi B2chica,

It sounds like you are very lonely, Im sorry. Being depressed and raising kids can be isolating. Being frustrated with your current med situation is understandable, please dont give up. I was in a bad place several years ago until I found the right doc and med cocktail. Therapy did me a lot of good, but the right meds seemed just as important. I dont know.

My kids kept me going and it sounds like you are the same, trying to be a good mom. They can be a bright light in a sometimes unforgiving world.

As for your med mess and lack of psych professionals, I can only say keep looking. Look under every rock. A good doctor, therapist or psychiatrist may be right around the corner. Please keep looking.

You have reached out here to tell your story, so maybe you could find some kind of group? Baby steps? If I stay in my apt for more that one day I get depressed, can I suggest that you plan to go out each day? Even for a coffee.

I hear you. Thats mostly what I wanted to say.

Jade

 

Re: I dont know how to do this, med mess B2chica

Posted by Chuck VanMelis on February 6, 2020, at 16:12:11

In reply to I dont know how to do this, med mess, posted by B2chica on February 5, 2020, at 2:39:56

Joyce Meyers: Battlefield of the Mind Bible has really helped me through some of my worst moments. I wasn't that religious before I started reading the book, a friend had recommended it. Setting that aside, just know you are not alone in your struggles. Many, many, many of us experience hardships. I suffer from depression, social anxiety, and obessive-compulsive disorder. That last one has made my life a living hell. Anytime you want to post something here, feel free to do so. The outpouring of support from people like myself and others should help you, at least marginally. Sometimes that's all you need.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.